# SDR IPXA2021062971100

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 63,334 hours, 14,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMR LT BAT 1 LO LEVEL ONE ALERT DISPLAYED ON PRE-FLIGHT TEST.REMOVED AND REPLACED EMER LIGHT BATTERY SUPPLY IAW MM 33-51-10-01 AND 33-51-61-700-802
